advertisement
Question
Posted by: Buffy Summers | 2004/10/22

St Johns Wort

I have been taking St Johns Wort for a while, just to take the edge of my stress levels but recently my doctor has advised me against it. Does it have any side effects that I should watch for. She mainly warned me against taking it while I am on an oral contraceptive.
Please advise

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Buffy
Many people think that herbal products are harmless and have no side-effects - this is a fallacy. I am not the herbologist, but I have read that St John's Wort does cause side-effects and may interfere with the action of the pill, so it is better to avoid it.
Best regards
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement